# SDR CALA2023110303267

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 82,306 hours, 16,923 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Module
- Part number: 285T0014104
- Part serial: D03293
- Condition: Warning Message
- Location: Sta 328
- Part time: 782,306 hours, 716,923 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

FLIGHT CONTROL SYSTEM ELECTRONICS UNIT EICAS MESSAGE RUDDER RATI O DISPLAYED T/S IAW FIM 27-21-00-815-804 NO FAULTS FOUND, RUDDER RATIO LIGHT ROTABLE PARTS CHANGE WAS INDICATED - TT # 1418509  SN OFF 3293 IS EXSTINGUSHED AND NO ECIAS MSG PRESENT. REPLACED BOTH LEFT AND TT # 1323248  SN OFF 0927 RIGHT RUDDER RATIO CHANGE UNITS AS PERCAUTIONARY . INSTALLED AND IPC REFERENCE # 27-21-00 OPS CHECK IAW AMM 27-21-00-735-188-01 STEP ''N'' , OPS CKS SATIS. IPC REFERENCE # 27-21-00
